| Model Number |
500400001500 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es system machines were in recovery mode, and the technicians were unable to troubleshoot the errors displayed on the screen.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 20-may-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the machines were in recovery mode, and the technicians were unable to troubleshoot the errors displayed on the screen.A field service engineer (fse) investigated a station that became stuck in recovery mode after being powered on following an extended shutdown.The fse selected the option to bypass signature verification, allowed the windows update process to complete successfully, and verified that the station returned to normal operation.The system functioned as intended after the field service engineer repaired the device.